high bilirubin and Reyataz
Jan 14, 2007
My husband is treating for Kaposi's and recently his bilirubin was high and they have stopped the chemotherapy because the doctor was unsure what was causing the high bilirubin. Thanks to your article, I see that it is the Reyataz. My question....since the Reyataz causes the high bilirubin...can he continue taking it while undergoing chemo for the kaposi's sarcoma?
Response from Dr. Holodniy
The answer is a qualified yes. Usually an elevated bilirubin by itself is not harmful. If other liver tests are elevated, while receiving chemotherapy, then these drugs along with reyataz may be contributing to some liver damage. If other tests remain relatively normal and only the bilirubin is elevated than he can continue to receive it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
- Painful Urination After Handjob Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Antibiotics Used To Treat Gonorrhea And Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.